Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2003
Articolo in rivista
Quasilinear parabolic operators with discontinuous ingredients
NONLINEAR ANALYSIS. Vol. 52. Pag.1079-1093
ISSN:0362-546X.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1016/S0362-546X(02)00128-1
Codice identificativo ISI: WOS:000179666800003
Codice identificativo SCOPUS: 2-s2.0-0037290407
Show it in Product Database (IRIS)
2003
Articolo in rivista
Cauchy-Dirichlet problem in Morrey spaces for parabolic equations with discontinuous coefficients
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. Vol. VI-B. Pag.667-684
ISSN:0392-4041.
Palagachev, Dian; Alessandra, Ragusa; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000186139100012
Codice identificativo SCOPUS: 2-s2.0-3042563308
Show it in Product Database (IRIS)